Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 824790, 15 pages
http://dx.doi.org/10.1155/2012/824790
Research Article

Characterization of the Equilibrium Strategy of Fuzzy Bimatrix Games Based on L-R Fuzzy Variables

School of Management, Beifang University of Nationalities, Yinchuan 750021, China

Received 25 February 2012; Accepted 30 March 2012

Academic Editor: Yonghong Yao

Copyright © 2012 Cun-lin Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Cun-lin Li, “Characterization of the Equilibrium Strategy of Fuzzy Bimatrix Games Based on Fuzzy Variables,” Journal of Applied Mathematics, vol. 2012, Article ID 824790, 15 pages, 2012. doi:10.1155/2012/824790